“More than half of children taking antiviral drug Tamiflu suffer side-effects such as nausea, insomnia and nightmares, UK researchers have said…
Almost one in five (18 percent) of the children reported a “neuropsychiatric side effect,” such as poor concentration, inability to think clearly, problems sleeping, feeling dazed or confused, bad dreams or nightmares and “behaving strangely,” researchers said.
The UK’s Department of Health said in a statement: “The European Union regulatory position remains that no causal association between Tamiflu (or Relenza) and an increase in neuropsychiatric events has been established.”
Reports from Japan, where Tamiflu has in the past been widely-used against seasonal flu, has linked the drug in rare instances with unusual neurological and psychiatric disturbances in children, according to media reports.
Japan is now advising against prescribing Tamiflu to youngsters aged 10 to 19 after its own studies revealed people reporting psychiatric symptoms, according to media reports.”